# SDR CA010627051

- Difficulty date: June 27, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Gulstm 690
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 21036012
- Condition: Seized
- Location: Air Distribution
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE ENTERED COCKPIT AFTER ORBITING FIRE FOR 20 MINUTES. GROUND BLOWER RESET CIRCUIT BREAKER TRIPPED OFF. COCKPIT CHECKED FOR DAMAGED WIRING. ENGINE BLEED AIR SUPPLY WAS INSPECTED FOR OIL CONTAMINATION NO DEFECTS NOTED. GROUND BLOWER INTAKE WAS INSPECTED NO OBSTRUCTION WAS NOTED. GROUND BLOWER UNIT REPLACED FUNCTION TESTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
